Research

Generalized discrete Ricci flow


Reference:

Yang, Y.-L., Guo, R., Luo, F., Hu, S.-M. and Gu, X., 2009. Generalized discrete Ricci flow. Computer Graphics Forum, 28 (7), pp. 2005-2014.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Details

Item Type Articles
CreatorsYang, Y.-L., Guo, R., Luo, F., Hu, S.-M. and Gu, X.
DOI10.1111/j.1467-8659.2009.01579.x
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code44031

Export

Actions (login required)

View Item